# SDR FDEA201903240703

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 85,894 hours, 19,782 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Landing Gear
- Part number: D103200108
- Part serial: CPTS00868
- Condition: Failed
- Location: Rt Mlg
- Part time: 7,365 hours, 2,245 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR NEEDS TO BE REPLACED DUE TO FAILED BOROSCOPE INSPECTION OF OUTER CYLINDER FILL VALVE BORE.  REMOVED RT MAIN GEAR IAW AMM 32-11-01-4, DETAILS UNDER W/O 00074057 NR 0047.
